# SDR C2XA07CL089

- Difficulty date: October 23, 2007
- Submitted: October 24, 2007
- Operation: Air carrier
- Aircraft: N13958
- Make and model: Emb EMB-145LR
- Aircraft serial: 145085
- Aircraft time: 21,553 hours, 16,169 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE RIGHT EMERGENCY EXIT SIDEWALL LIGHT WAS FOUND INOPERATIVE ALONG WITH THE AFT GALLEY EMERGENCY LIGHT.  MAINTENANCE INSPECTED AND REPLACED THE NR 3 & 5 EMERGENCY LIGHT INVERTER.  OPERATIONAL CHECKS WERE GOOD.
